MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number T3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 1 event: 1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient sample is not available for investigation.For 1 event: 1.Summary of investigation results: the investigation did not identify a product problem.The cause of the event could not be determined.2.Summary of follow-up/corrective actions taken: the sample was received for investigation.Interference testing was performed; no interference affecting the t3 results was identified.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.For 2 events: 3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation of questionable elecsys t3 results for 2 patient samples tested on cobas e 801 analytical units.2.Patient age range: 4-66 years.3.Patient weight range: asku.4.Patient sex breakdown: 2-male.5.Patient race breakdown: 1-asku, 1-asian.6.Patient ethnicity breakdown: 1-asku, 1-non-hispanic/latino.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24183968
Report Number1823260-2026-00280
Device Sequence Number13265959
Product Code CDP
UDI-Device Identifier07613336171653
UDI-Public07613336171653
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model NumberT3
Device Catalogue Number09007733190
Device Lot Number838223
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown